# SDR FDEA201605031445

- Difficulty date: May 3, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51372
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1550 - 1570, LBL 24.75 SEAT TRACK CROWN CHAFED.  CHAFE REMOVED IAW SRM 51-10-02, REV 117.  REWORKED AREA CLEAN UP DEPTH ON THE LIP OF SEAT TRACK CROWN 0.040" AFTER REMOVAL THE MAXIMUM DIAMETER BETWEEN THE LIPS 0.504" EXCEED THE MAXIMUM LIMIT 0.48" IAW SRM 53-00-52-1A, REV 117.  SEAT TRACK REMOVED BETWEEN STA 1540-1600 LBL 24.75 REMOVED IAW SRM 51-40-02, REV 117.  NEW SEAT TRACK FABRICATED IAW DWG 146N5137, SHT 2, REV AND INSTALLED IAW DWG 146N5120, SHT 30, REV.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
